# SDR AALA202211228298

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 61,105 hours, 25,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY LIGHT TEST FOUND EXIT LIGHT ASSEMBLY NOT WORKING BESIDE LAVATORY D. FOUND WIRE W4142-0415-20 STOWED BY CONNECTOR D10744. TERMINATED WIRE PER WDM 33-51-22. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
